Title of article
MINIMIZING LOSS PROBABILITY IN QUEUING SYSTEMS WITH HETEROGENEOUS SERVERS*
Author/Authors
SAGLAM، V نويسنده Department of Statistic, Faculty of Arts and Sciences, Ondokuz Mayis University, Kurupelit, 55139-Samsun, Turkey , , SHAHBAZOV، A نويسنده Department of Statistic, Faculty of Arts and Sciences, Ondokuz Mayis University, Kurupelit, 55139-Samsun, Turkey ,
Issue Information
فصلنامه با شماره پیاپی 0 سال 2007
Pages
8
From page
199
To page
206
Abstract
The probability of losing a customer in M/G/n/0 and GI/M/n/0 loss queuing systems with
heterogeneous servers is minimized. The first system uses a queue discipline in which a customer who arrives
when there are free servers chooses any one of them with equal probability, but is lost otherwise. Provided
that the sum of the servers rates are fixed, loss probability in this system attains minimum value when all the
service rates are equal. The second system uses queue discipline, in which a customer who enters into the
system is assigned to the server with the lowest number. Loss probability in this system takes the minimum
value in the case when the fastest server rule is used in which an incoming customer is served by the free
server with the shortest mean service time. If the mean of the arrival distribution is fixed, then loss probability
is minimized by deterministic arrival distribution.
Journal title
Iranian Journal of Science and Technology Transaction A: Science
Serial Year
2007
Journal title
Iranian Journal of Science and Technology Transaction A: Science
Record number
1983606
Link To Document